Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Infinite linear difference equations with arbitrary real spans and first degree coefficients


Authors: R. H. Cameron and W. T. Martin
Journal: Trans. Amer. Math. Soc. 54 (1943), 1-22
MSC: Primary 39.2X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008888-2
MathSciNet review: 0008888
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.2X

Retrieve articles in all journals with MSC: 39.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008888-2
Article copyright: © Copyright 1943 American Mathematical Society